화학공학소재연구정보센터
International Journal of Control, Vol.91, No.10, 2366-2386, 2018
Approximate controllability results for impulsive neutral differential inclusions of Sobolev-type with infinite delay
The paper is mainly concerned with the approximate controllability results for a class of impulsive neutral differential control systems. First, we establish a set of sufficient conditions for the approximate controllability for a class of impulsive differential inclusions of Sobolev-type with infinite delay. With the help of semigroup theory and Bohnenblust-Karlin's fixed point theorem, we prove our main results. Then, we extend the result to study the approximate controllability for a class of impulsive neutral differential inclusions of Sobolev-type with infinite delay. Finally, an example is also presented to illustrate our theoretical results.